See Alike in...

Alike App

Browser

wheelsareround

827d

i’ve had eczema since i was born basically. i’ve been through many rough flare ups and right now it’s pretty good. every time i have a flare up my mom tells me to use steroids i was given a long time ago, every time i use them it ends up feeling much more painful and worse. is this normal?

Top reply
    • kthedragon

      814d

      I think either the cream is expired or that you may need a stronger steroid now. Steroid creams are addictive and aren’t the best option, but they get the job done and it clears up quickly in the short term. I would suggest talking to your dermatologist :)

    • kthedragon

      814d

      I think either the cream is expired or that you may need a stronger steroid now. Steroid creams are addictive and aren’t the best option, but they get the job done and it clears up quickly in the short term. I would suggest talking to your dermatologist :)

    • QuinnShaddows

      827d

      I use hydrocortisone cream over the counter for my hands and other places my eczema is on my body.

    • CherieGrace

      827d

      It could be expired like the previous commenter said, or maybe too strong for the flare? Aveeno eczema Lotion is good too.

    • goldaxolotl

      827d

      It’s possible it’s expired, or you need a different type, I could be wrong though!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion